# SDR RAIA00708010

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 18,187 hours, 16,654 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5530 - STL - LANDING GEAR AIR/GROUND FAIL IN-FLIGHT.  MAINTENANCE REMOVED AND REPLACED WEIGHT ON WHEEL LEFTHAND PROX SWITCH CONNECTORS NR 1 AND NR 2 CHECKS GOOD.
